# SDR YENA2025081900849

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N997JL
- Make and model: Airbus A321-231
- Aircraft serial: 08473
- Aircraft time: 25,054 hours, 7,991 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Part number: 30903827
- Part serial: 1242VJ
- Condition: Failed
- Location: Zone 100
- Part time: 25,073 hours, 7,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT #2102, FLL-JFK. APU "DISCHARGE" LIGHT ON ( APU SYSTEM ); ITEM PLACED ON MEL 49-10-01A DUE TO APU DISCHARGE LIGHT BEING ON. VERIFIED BOTTLE WAS NOT DISCHARGED MCC NOTIFIED. MX-4 UPDATED A/C OK FOR CONT SVC.R+R APU FIRE BOTTLE IAW AMM 26-22-41 MX-4 UPDATED PLACARD REMOVED,MCC NOTIFIED, THIS CLEARS MDDR , OPS CHECK GOOD
